Riemannian groupoids.

E. Gallego; L. Gualandri; G. Héctor; A. Reventós

Publicacions Matemàtiques (1989)

  • Volume: 33, Issue: 3, page 417-422
  • ISSN: 0214-1493


We propose a definition of a Riemannian groupoid, and we show that the Stefan foliation that it induces is a Riemannian (singular) foliation. We also prove that the homotopy groupoid of a Riemannian (regular) foliation is a Riemannian groupoid.

How to cite


Gallego, E., et al. "Groupoïdes riemanniens.." Publicacions Matemàtiques 33.3 (1989): 417-422. <http://eudml.org/doc/41080>.

author = {Gallego, E., Gualandri, L., Héctor, G., Reventós, A.},
journal = {Publicacions Matemàtiques},
keywords = {Grupos de homotopía; Foliación riemanniana; Lie groupoid; submersion; Riemannian foliation},
language = {fre},
number = {3},
pages = {417-422},
title = {Groupoïdes riemanniens.},
url = {http://eudml.org/doc/41080},
volume = {33},
year = {1989},

AU - Gallego, E.
AU - Gualandri, L.
AU - Héctor, G.
AU - Reventós, A.
TI - Groupoïdes riemanniens.
JO - Publicacions Matemàtiques
PY - 1989
VL - 33
IS - 3
SP - 417
EP - 422
LA - fre
KW - Grupos de homotopía; Foliación riemanniana; Lie groupoid; submersion; Riemannian foliation
UR - http://eudml.org/doc/41080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.